# SDR SWIA2024112501284

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 41,652 hours, 41,035 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FS621.00 JUST OUTBOARD OF LBL 36.20 AND INLINE WITH STRINGER 15L, INTERCOSTAL CRACKED.   (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
